# SDR SIMA0699

- Difficulty date: March 10, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N273AE
- Make and model: Saab 340B
- Aircraft serial: 340B273
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPGEGPC
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3819 - FOUND EMERGENCY LIGHT OUT AT SEAT 9B.  REPLACED BULB, OPS CHECK WAS GOOD.  (M)
